# SDR RAIA00803026

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 22,832 hours, 21,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 3517  - PIT - EMERGENCY LIGHT AT ROW 16 INOPERATIVE.  MAINTENANCE ADJUSTED THE LAMP CONTACT.  OPS CHECKED GOOD.
